Cefixime induced Steven’s Johnson Syndrome: a case series
Drug induced adverse reactions are a major health problem. Drug hyper sensitivity reactions manifest themselves in many diseases, of which some are very severe.

The most common allergic reactions occur in the skin. Stevens-Johnson syndrome is mainly caused by drugs (antimicrobials e.g.: penicillin’s, sulphonamides and cephalosporin’s e.g.: cefixime, antiepileptic’s, NSAIDS), infections and also by other risk factors not yet identified.

The most common allergic reactions occur in the skin. These reactions ranging from simple pruritic eruptions to potentially life threatening events are a significant cause of iatrogenic morbidity and mortality. Identification of the cause, withdrawal of the trigger and supportive management is crucial to improve the patient state.

Despite of all therapeutic efforts, mortality is high and increases with disease severity, patient’s age and underlying medical conditions. Survivors may suffer from long-term squeal such as strictures of mucous membranes including severe eye problems.

Read in detail here: https://pxmd.co/mB0f1
N●●●a P●●●r and 7 others like this7 shares
Like
Comment
Share